# SDR 96ZZZX4650

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO PRECESSES - RECALIBRATE.
